Translator Disclaimer
2016 The boundary of the Q-numerical range of some Toeplitz nilpotent matrix
Peng-Ruei Huang, Hiroshi Nakazato
Nihonkai Math. J. 27(1-2): 155-165 (2016).

Abstract

In this note we compute the boundary of some generalized numerical range $W_q(A)$ of a $4 \times 4$ Toeplitz nilpotent matrix $A$. We also provide a program to plot $W_q(A)$ by using ``Mathematica".

Funding Statement

The second author was supported in part by Japan Society for the Promotion of Science, KAKENHI, project number 15K04890.

Citation

Download Citation

Peng-Ruei Huang. Hiroshi Nakazato. "The boundary of the Q-numerical range of some Toeplitz nilpotent matrix." Nihonkai Math. J. 27 (1-2) 155 - 165, 2016.

Information

Received: 4 February 2016; Revised: 16 September 2016; Published: 2016
First available in Project Euclid: 14 September 2017

zbMATH: 1383.15020
MathSciNet: MR3698249

Subjects:
Primary: 15A60
Secondary: 11R29

Rights: Copyright © 2016 Niigata University, Department of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.27 • No. 1-2 • 2016
Back to Top